Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I am bleeding brown after taking ipill. Why is this happening ?

i had intercourse on (25 jan)5th and (26 jan)6thday( Early Morning) of my period protective and unprotective sex . on (27 jan) 7th day i had ipill on afternoon. and on 31st jan afternoon i had brown colour bleeding continues today also( bleeding is less than or equal to 1st day period) and now its less. please guide me why this happened. guide me what should i do . what are sympotms of. any medicine or advice . please help me out .
Asked On : Tue, 1 Feb 2011
Answers:  2 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to HealthcareMagic forum.
It is common after taking emergency contraceptive pills.It natural to bleed after emergency contraceptive pills.Disclaimer
Answered: Sun, 20 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
The brown colour bleeding you are having is normal 4-5 days after taking emergency contraceptive as it contains high dose of hormones.You cant help much to stop it. it will stop on its own. Expect your next period around the same time only i.e.,20th feb.
Dr. Rakhi Tayal
Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor